# SDR 95ZZZX4152

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Part number: B6038081
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INNER AILERON TRIM TAB ROD, SUSPECT CRACKED FERRULE, NEEDS CLEANING, STRIPPING AS NECESSARY.  REMOVED AND REPLACED ROD END.
